Scopus: 4 cites, Google Scholar: cites
On p-hyperellipticity of doubly symmetric Riemann surfaces
Kozlowska-Walania, Ewa (Gdansk University. Institute of Mathematics)

Data: 2007
Resum: Studying commuting symmetries of p-hyperelliptic Riemann surfaces, Bujalance and Costa found in [3] upper bounds for the degree of hyperellipticity of the product of commuting (M − q)- and (M − q')-symmetries, depending on their separabilities. Here, we find necessary and sufficient conditions for an integer p to be the degree of hyperellipticity of the product of two such symmetries, taking into account their separabilities. We also give some results concerning the existence and uniqueness of symmetries from which we obtain a series of important results of Natanzon concerning Mand (M − 1)-symmetries.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Riemann surface ; Symmetry of Riemann surface ; Oval of a symmetry of a Riemann surface
Publicat a: Publicacions matemàtiques, V. 51 n. 2 (2007) p. 291-307, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_51207_02

17 p, 177.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-06-28, darrera modificació el 2022-02-20

   Favorit i Compartir